Compactness and Tightness in a Space of Measures with the Topology of Weak Convergence.
Mathematica Scandinavica, Tome 34 (1974), pp. 187-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1974__34_166359,
author = {Flemming Topsoe},
title = {Compactness and {Tightness} in a {Space} of {Measures} with the {Topology} of {Weak} {Convergence.}},
journal = {Mathematica Scandinavica},
pages = {187--210},
year = {1974},
volume = {34},
zbl = {0289.28005},
url = {http://geodesic.mathdoc.fr/item/MS2_1974__34_166359/}
}
Flemming Topsoe. Compactness and Tightness in a Space of Measures with the Topology of Weak Convergence.. Mathematica Scandinavica, Tome 34 (1974), pp. 187-210. http://geodesic.mathdoc.fr/item/MS2_1974__34_166359/